Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Unknotting in $ M\sp{2}\times I$


Author: E. M. Brown
Journal: Trans. Amer. Math. Soc. 123 (1966), 480-505
MSC: Primary 57.20
MathSciNet review: 0198482
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0198482-0
Article copyright: © Copyright 1966 American Mathematical Society